Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Was on birth control, experiencing all symptoms still got light blood. What should i do?

I am 20 years old. My period was suppose to start last Wednesday. Last night and today, I have been experiencing all the symptoms of menstruation, but there is very little blood. I usually have a heavy flow the first day or so. I was on birth control for a year, but then I stopped in February. My last period was a day late.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
You are having little amount of bleeding along with abdominal cramps.This is normal at the begning of periods.The change in bleeding patteren do occur some time due to change in hormonal level.There is nothing to (bleeding) may come back to previous patteren or may continue like that.
Hope this answers your question.
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor